Statistics of return times for weighted maps of the interval
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, p. 339-366
@article{AIHPB_2000__36_3_339_0,
     author = {Paccaut, Fr\'ed\'eric},
     title = {Statistics of return times for weighted maps of the interval},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     pages = {339-366},
     zbl = {0963.60014},
     mrnumber = {1770622},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_339_0}
}
Paccaut, Frédéric. Statistics of return times for weighted maps of the interval. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 339-366. http://www.numdam.org/item/AIHPB_2000__36_3_339_0/

[1] Bowen R., Equilibrium states and the ergodic theory of Anosov diffeomorphisms, in: Lecture Notes in Math., Vol. 470, Springer, Berlin, 1975. | MR 442989 | Zbl 0308.28010

[2] Collet P., Some ergodic properties of maps of the interval, in: Bamon R., Gambaudo J.M., Martinez S. (Eds.), Dynamical and Disordered Systems, Herman, 1996. | MR 1600931 | Zbl 0876.58024

[3] Collet P., Galves A., Schmitt B., Fluctuations of repetition times for gibbsian sources, Nonlinearity (1997), to appear. | MR 1709841

[4] Denker M., Urbanski M., On the existence of conformal measures, Trans. Am. Math. Soc. 328 (1991) 563-587. | MR 1014246 | Zbl 0745.58031

[5] Galves A., Schmitt B., Inequalities for hitting times in mixing dynamical systems, Random Comput. Dyn. 5 (4) (1997) 337-347. | MR 1483874 | Zbl 1005.37501

[6] Liverani C., Central limit theorem for deterministic systems, in: Proceedings of the International Congress on Dynamical Systems, Montevideo 95, Research Notes in Mathematics Series, Pittman, 1997. | MR 1460797 | Zbl 0871.58055

[7] Liverani C., Saussol B., Vaienti S., Conformal measure and decay of correlations for covering weighted systems, Ergodic Theory Dynamical Systems 18 (6) (1998) 1399-1420. | MR 1658635 | Zbl 0915.58061

[8] Ornstein D., Weiss B., Entropy and data compression schemes, IEEE Trans. Inform. Theory 39 (1993) 78-83. | MR 1211492 | Zbl 0764.94003